Repository logo
 
No Thumbnail Available
Publication

Q-topological complexity

Use this identifier to reference this record.
Name:Description:Size:Format: 
QTC_LFSuarez.pdf326.52 KBAdobe PDF Download

Advisor(s)

Abstract(s)

By analogy with the invariant Q-category defined by Scheerer, Stanley and Tanre, we introduce the notions of Q-sectional category and Q-topological complexity. We establish several properties of these invariants. We also obtain a formula for the behaviour of the sectional category with respect to a fibration which generalizes the classical formulas for Lusternik-Schnirelmann category and topological complexity.

Description

Keywords

Sectional category Topological complexity

Citation

SUAREZ, Lucía Fernandez; VANDEMBROUCQ, Lucile – Q-topological complexity. In Mini-Workshop on Topological Complexity and Related Topics. Oberwolfach, Germany: American Mathematical Society, 2018. ISBN 978-1-4704-3436-6. Vol. 702, pp. 103-120

Research Projects

Organizational Units

Journal Issue

Publisher

American Mathematical Society

CC License

Altmetrics